# SDR RAAA99E4061

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND CIRCUMFERENTIAL FRAME CORRODED AT FS 654 AT FLOORBEAM RBL 60.  REPLACED FRAME SECTION AT FACTORY SPLICE PER SRM 51-21-1 AND 51-2-12 M-54 NR 240.
